MAUDE Adverse Event Report: COOK INC TENCKHOFF ACUTE PERITONEAL DIALYSIS CATHETER SET

COOK INC TENCKHOFF ACUTE PERITONEAL DIALYSIS CATHETER SET
Catalog Number C-TAPS-9.5-31-12-0-10.5
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for sections was not populated due to a technical limitation: common name: catheter, peritoneal; product code: gbw.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the peritoneal dialysis, a luer lock connection on tenckhoff acute peritoneal dialysis catheter was leaking when connected o another manufacturer's dialysis bag.The luer lock was not a "snug fit" with the other manufacturer's kit.There were no adverse effects reported due to the event and no report of an additional procedure.

Brand Name
TENCKHOFF ACUTE PERITONEAL DIALYSIS CATHETER SET
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167876
Report Number1820334-2018-03821
Device Sequence Number19269459
Product Code GBW
UDI-Device Identifier00827002090859
UDI-Public(01)00827002090859(17)170721(10)5112104
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2017
Device Catalogue NumberC-TAPS-9.5-31-12-0-10.5
Device Lot Number5112104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1